# SDR SWAA2022032250433

- Difficulty date: September 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 55,298 hours, 32,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD DOOR SURROUND CLOSEOUT WEB IS CRACKED / REMOVED & REPLACED DOOR SURROUND IN ACB; FWD SURROUND IAW B737 SRM 51-40-02
